Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dudesweet

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dudesweet

  • Rank
    New Member
  1. uhh you lost 100lbs in one week? im pretty sure that would kill you. in all seriousness i dont think accutane is related to weightloss..have you been using any other meds simultaneously?
  2. i think it is better to start accutane in the summer than in the winter. my derm told me that antibiotics actually make you more sensitive to sunlight than accutane; additionally, since accutane makes your skin really dry starting in the summer is a good idea especially if your skin tends to get really dry in the winter anyways.
  3. so if the acne is hormonal, and accutane doesnt help, what can one do (besides "wait it out", which is not going to happen). are bcp's the best option- and which ones?
  4. yes im sure many people feel the same way..i definitely have been losing a significant amount of sleep as i wake up in the middle of the night paranoid that i will have another zit- not to mention the fact that this morning i kinda wanted a bus to run me over or something (thankfully i have friends who will make me feel better!!) maybe if these products arent working you should seriously consider accutane. in terms of sun exposure, antibiotics like minocycline and topicals make one sensitive to
  5. yeah has anyone experienced significant improvement w/ yasmin? i have been on it for 6 weeks so far and dont really know if it is working- i generally only break out on my lower left cheek w/ a deeper zit appearing every few days- i assume this may be hormonal- has anyone found yasmin to be effective against hormonal acne?
  6. not to scare you but i went on accutane two years ago for pretty mild acne- my skin got significantly worse for almost two months- i think that the initial breakout is probably most notable for those w/ mild acne b/c you are not used to breaking out so much. i am once again on accutane- for alittle over a week now- and am praying i have better luck this time. my derm started me at 40mg (i was on 80 the whole 5 months last time) as the lower initial dosage will hopefully minimize an initial bre
  7. 1. buy acquaphor to use on dry lips (which you will probably have in full force) 2. use a gentle cleanser such as cetaphil. 3. you could potentially have an initial breakout- though this varies considerably from person to person. i had a significant initial breakout my first course on accutane- my mild acne became moderate- and now i'm a week into my second course and hoping that a lower initial dosage will deter an initial breakout. 4. keep telling yourself that no matter how much the
  8. nicomide is a supplement that i am taking instead of antibiotics. i have only been taking it for a month and use it in conjunction with topical products so i cant say how effective it has been but it has zinc and some other supplements that are supposed to help with breakouts. just a suggestion.
  9. steppy- i also have had mild but persistant breakouts for awhile- i went on accutane when i was 18 b/c i thought it would be a final solution- i was on it for 6 months- broke out badly for 4 of those months- and then didnt really break out for the next six months- but then i started breaking out again basically the same as i did before i was on accutane. i talked to another dermatologist who told me that accutane is most effective for cystic acne- which i never had (i dont know if this is true b
  10. I would be careful about starting antibiotics. While they may be effective for a period of time, you may build up resistance to the drug and it will lose its effectiveness. I was on doxycycline for 6 months and it worked really well but then I began to break out again. I have since tried other antibiotics with little success and annoying side effects- so just a word of caution while antibiotics may seem great initially this may not be the case in the long run.
×